# SDR 97ZZZX1700

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15597
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335072
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 452541
- Condition: Failed
- Location: Alt Drive
- Part time: 3,251 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A COMMON PROBLEM THAT SUBMITTER HAS FOUND OVER THE YEARS, WITH PIPER PRODUCTS ESPECIALLY, IS THE USE OF AUTOMOTIVE OR UNAPPROVED ALTERNATOR DRIVE BELTS.  IN THIS CASE, A NAPA AUTOMOTIVE BELT WAS INSTALLED.
